Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

What are the side effects of sinarest tablet ?

have a chronic sinus problem & cannot do without taking one sinarest tablet daily at night. what are the side effects & how to avoid. ramesh age: 48 year height 5/10 & weight 70 kgs
Asked On : Thu, 28 Jul 2011
Answers:  3 Views:  1370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi,thanks for query.Please go for a proper check up with ent surgeon.After confirmation of diagnosis you may be advised sinus wash or surgery as per the need to get rid of this.There is no need to suffer ,please take proper treatment.Any medicines taken over period of time without advised can definately lead to problem.This tablet contains caffine which has got addictive potential and which may cause drug dependence,so please stop this and visit the doctor.
wishing you good health.
Answered: Thu, 28 Jul 2011
I find this answer helpful
  User's Response
To avoid side effects go for ayurvedic treatment.For chronic problems it is much effective.
By Panchakarma Nasya(putting medicated oil or ghee drops in nostrils)The sinus problem is get under control.Visit a nearer
Panchakarma & oral medication will have cure to ur problem.
Answered: Thu, 28 Jul 2011
Internal Medicine Specialist Dr. Fatima Clinic's  Response
Get you xray PNS ,CBP,ESR done to investigate the basic cause of your problem.Avoid Sinarest tablet.Drink plenty of water,wear helmet if you drive two-wheeler.Going out between 5am and 8 am may aggravate your problem.Take hot bath.Immune booster food will increase your immunity.No doubt Vitamin C is good to increase immunity but as per my experience citrus foods aggravate the problem.For any other detail write to
Have a good health.
Answered: Thu, 28 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor